# SDR CA960730505

- Difficulty date: July 11, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Airbus A320-211
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: STA320141
- Condition: Shattered
- Location: Captains
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) IN CRUISE AT FLIGHT LEVEL 370 CAPTAIN'S WINDSHIELD SHATTERED. WINDSHIELD AND HEAT CONTROLLER REPLACED.
